Alert archive / Oklahoma / Freeze Warnings in 2005

Freeze Warning 4, NWS Tulsa, OK

December 8, 20054 counties in Arkansas; 18 counties in Oklahoma

NWS Tulsa, OK issued this freeze warning at Dec 8, 2005, 2:31 PM CST for 4 counties in Arkansas; 18 counties in Oklahoma. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 8, 2005, 2:31 PM CST (20:31 UTC)
Expired
Dec 9, 2005, 10:00 AM CST
In force
19 hr
Issued by
NWS Tulsa, OK
All 22 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 27 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-12-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-12-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
465 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 082031
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
231 PM CST THU DEC 8 2005

ARZ001-002-010-011-OKZ054>071-073-090445-
/O.NEW.KTSA.FZ.W.0004.051208T2031Z-051209T1600Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...MCALESTER
231 PM CST THU DEC 8 2005

...FREEZE WARNING IN EFFECT UNTIL 10 AM CST FRIDAY...

...RECORD LOW TEMPERATURES EXPECTED TONIGHT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM CST FRIDAY FOR THE
FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON AND MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH AND PITTSBURG.

ARCTIC HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION THIS
AFTERNOON WITH TEMPERATURES ONLY IN THE UPPER TEENS TO LOWER 20S.
PERSISTENT SNOW PACK...COUPLED WITH LIGHT WINDS AND CLEAR SKIES
WILL ALLOW TEMPERATURES TO FALL TO NEAR OR BELOW ZERO ACROSS MUCH
OF NORTHEASTERN OKLAHOMA. TEMPERATURES ARE EXPECTED TO FALL INTO
THE SINGLE DIGITS FURTHER SOUTH AND EAST ACROSS PORTIONS OF
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.  NEAR RECORD LOW
TEMPERATURES ARE EXPECTED IN MCALESTER...FAYETTEVILLE AND TULSA.

THIS FREEZE WARNING MEANS SIGNIFICANT FREEZING TEMPERATURES ARE
EXPECTED TO CONTINUE AND PRODUCE DANGEROUS CONDITIONS FOR THOSE
EXPERIENCING PROLONGED OUTDOOR EXPOSURE. ADDITIONALLY...SIGNIFICANT
DAMAGE TO UNPROTECTED PLUMBING IS EXPECTED. THE PROLONGED PERIOD
OF SUB FREEZING TEMPERATURES MAKES THIS AN ABNORMAL AND DANGEROUS
SITUATION. TEMPERATURES ARE EXPECTED TO RISE WELL ABOVE FREEZING
BY SATURDAY.

DO NOT VENTURE ACROSS ANY FROZEN PORTIONS OF LOCAL LAKES AND
PONDS...AS THE SURFACES ARE TOO THIN TO SUPPORT ANY SIGNIFICANT
WEIGHT...INCLUDING SMALL CHILDREN OR PETS.

TAKE EXTRA PRECAUTIONS WHEN UTILIZING ANY SUPPLEMENTAL HEAT
SOURCES...ESPECIALLY KEROSENE FURNACES...ELECTRIC HEATERS...AND
FIREPLACES. FOLLOW ALL MANUFACTURE GUIDELINES.  AVOID ANY HEATING
DEVICES NOT INTENDED FOR INDOOR USE.  IMPROPER USE COULD RESULT IN
AN INCREASED THREAT OF CARBON MONOXIDE POISONING OR FIRES...WHICH COULD
LEAD TO INJURY OR DEATH.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR THE LATEST INFORMATION CONCERNING THIS FREEZE EVENT.
ADDITIONAL WEATHER INFORMATION CAN ALSO BE OBTAINED ON OUR WEB
SITE AT: WWW.SRH.NOAA.GOV/TULSA.

$$
3 follow-up statements
000 
WWUS74 KTSA 090341
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
941 PM CST THU DEC 8 2005

ARZ001-002-010-011-OKZ054>071-073-091600-
/O.CON.KTSA.FZ.W.0004.000000T0000Z-051209T1600Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...MCALESTER
941 PM CST THU DEC 8 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM FRIDAY FOR THE
FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...PITTSBURG.

TEMPERATURES HAVE ALREADY FALLEN INTO THE SINGLE DIGITS ACROSS
MOST OF THE WARNING AREA AND WILL FALL BELOW ZERO OVERNIGHT IN
PARTS OF NORTHEAST OKLAHOMA. THESE COLD READINGS WILL RESULT IN
DANGEROUS CONDITIONS FOR THOSE EXPERIENCING PROLONGED OUTDOOR
EXPOSURE. ADDITIONALLY...SIGNIFICANT DAMAGE TO UNPROTECTED
PLUMBING IS POSSIBLE. THE PROLONGED PERIOD OF SUB FREEZING
TEMPERATURES MAKES THIS AN ABNORMAL AND DANGEROUS SITUATION.

TAKE EXTRA PRECAUTIONS WHEN UTILIZING ANY SUPPLEMENTAL HEAT
SOURCES...ESPECIALLY KEROSENE FURNACES...ELECTRIC HEATERS AND
FIREPLACES. AVOID ANY HEATING DEVICES NOT INTENDED FOR INDOOR USE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR THE LATEST INFORMATION CONCERNING THIS FREEZE EVENT.
ADDITIONAL WEATHER INFORMATION CAN ALSO BE OBTAINED ON OUR WEBSITE
AT: WWW.SRH.NOAA.GOV/TULSA


$$
000 
WWUS74 KTSA 090953
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
353 AM CST FRI DEC 9 2005

ARZ001-002-010-011-OKZ054>071-073-091600-
/O.CON.KTSA.FZ.W.0004.000000T0000Z-051209T1600Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...MCALESTER
353 AM CST FRI DEC 9 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...PITTSBURG.

TEMPERATURES WERE IN THE SINGLE DIGITS ACROSS THE WARNING AREA 
EARLY THIS MORNING.  THESE COLD READINGS WILL PRODUCE DANGEROUS 
CONDITIONS FOR ANYONE EXPERIENCING PROLONGED OUTDOOR EXPOSURE. 
ADDITIONALLY...SIGNIFICANT DAMAGE TO UNPROTECTED PLUMBING IS 
POSSIBLE. THE PROLONGED PERIOD OF SUB FREEZING TEMPERATURES MAKES 
THIS AN ABNORMAL AND DANGEROUS SITUATION.

TAKE EXTRA PRECAUTIONS WHEN UTILIZING ANY SUPPLEMENTAL HEAT
SOURCES...ESPECIALLY KEROSENE FURNACES...ELECTRIC HEATERS AND
FIREPLACES. AVOID ANY HEATING DEVICES NOT INTENDED FOR INDOOR USE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR THE LATEST INFORMATION CONCERNING THIS FREEZE EVENT.
ADDITIONAL WEATHER INFORMATION CAN ALSO BE OBTAINED ON OUR WEBSITE
AT: WWW.SRH.NOAA.GOV/TULSA


$$
000 
WWUS74 KTSA 091559
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
959 AM CST FRI DEC 9 2005

ARZ001-002-010-011-OKZ054>071-073-091700-
/O.EXP.KTSA.FZ.W.0004.000000T0000Z-051209T1600Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...MCALESTER
959 AM CST FRI DEC 9 2005

...FREEZE WARNING WILL EXPIRE AT 10 AM CST THIS MORNING...

...NUMEROUS RECORD LOW TEMPERATURES BROKEN OR TIED THIS MORNING...

LOW TEMPERATURES AT OR BELOW ZERO OCCURRED ACROSS A LARGE PORTION
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING. AT
BARTLESVILLE A LOW OF MINUS 6 OCCURRED...BREAKING THE PREVIOUS RECORD OF
0 DEGREES SET IN 1917. AT TULSA A LOW OF 0 DEGREES OCCURRED...
WHICH TIED THE RECORD SET BACK IN 1917. AT MCALESTER...A LOW OF 1
SHATTERED THE PREVIOUS RECORD OF 13 DEGREES SET BACK IN 1977. A
LOW OF 2 DEGREES OCCURRED AT FAYETTEVILLE WHICH BROKE THE PREVIOUS
RECORD OF 9 DEGREES SET BACK IN 1977. AT MUSKOGEE...A LOW OF MINUS
1 OCCURRED...BREAKING THE PREVIOUS RECORD OF 0 SET BACK IN 1917.

AS TEMPERATURES BEGIN TO WARM TODAY AND SATURDAY...SIGNIFICANT
DAMAGE TO UNPROTECTED WATER PIPES MAY BECOME MORE APPARENT AS PIPES
THAW AND BEGIN LEAKING. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Dec 8, 10:35 AM CST, 3 hours 56 minutes earlier.

Area forecast discussion, Dec 8, 10:35 AM CST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1035 AM CST THU DEC 8 2005

.UPDATE...
BRRR. JUST COLD. KEEP S-- IN TIL ABOUT NOON
NORTHWEST ARKANSAS.   LOWERED MAX AFTERNOON
TEMPS MOST PLACES FOR TODAY.   ALSO LOWERED
MIN TEMP TONIGHT FOR LOCATIONS WITH AN INCH
OR MORE SNOW ON THE GROUND. AON (AT / NEAR)
RECORD COLD TONIGHT.                     GW

&&

.PREV DISCUSSION... (ISSUED 344 AM CST THU DEC 8 2005)

DISCUSSION...

AT THIS TIME CLEARING WAS WORKING ITS WAY INTO THE BARTESVILLE AND
TULSA AREAS AND EXPECT THIS TO WORK EAST ACROSS THE REST OF THE
AREA THIS MORNING. EVEN THOUGH THERE WILL BE SUNSHINE...EXPECT
TEMPERATURES TO STRUGGLE TODAY. IT WILL BE PARTICULARLY COLD IN
THE PARTS OF NORTHEAST OKLAHOMA THAT SAW SIGNIFICANT SNOW FALL.

WIND CHILLS EARLY THIS MORNING MAY REACH ADVISORY CRITERIA.
CONSIDERED ISSUING A WIND CHILL ADVISORY AND MAY STILL IN THE
NEXT FEW HOURS.

THE COLD WILL CONTINUE TONIGHT WITH CLEAR SKIES AND LIGHT WINDS.
SINGLE DIGIT LOWS WILL OCCUR ACROSS MUCH OF THE AREA.

WARMING WILL START FRIDAY AND WILL CONTINUE INTO THE WEEKEND AS
THE COLD HIGH PRESSURE WILL SHIFT TO THE EAST AND WINDS WILL COME
AROUND TO THE SOUTH. COOL FRONTS WILL MOVE THROUGH THE AREA
SATURDAY...MONDAY AND TUESDAY NIGHT BUT LITTLE MOISTURE WILL BE
AVAILABLE FOR PRECIPITATION AND THE AIR MASSES BEHIND THEM WILL
NOT BE ANYWHERE CLOSE TO AS COLD AS THOSE TODAY AND TONIGHT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM FORECASTER ID= 21
LONG TERM FORECASTER ID= 6
Hazardous weather outlook, Dec 8, 11:40 AM CST, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1140 AM CST THU DEC 8 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1140 AM CST THU DEC 8 2005

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED.

DISCUSSION...
VERY COLD ARCTIC HIGH PRESSURE WILL MOVE ACROSS OUR REGION
THIS AFTERNOON AND OVERNIGHT. TEMPERATURES AT DAYLIGHT FRIDAY
WILL RANGE FROM AROUND 5 BELOW ZERO NEAR THE KANSAS BORDER
TO 10 DEGREES ABOVE ZERO IN WEST CENTRAL ARKANSAS AND NEAR
THE RED RIVER IN SOUTHEAST OKLAHOMA. WIND CHILL WILL NOT BE
A FACTOR TONIGHT AS THERE WILL BE LITTLE OR NO WIND.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE COLD HIGH PRESSURE WILL DRIFT EAST OF THE AREA ON FRIDAY
AND BEGIN A SLOW MODERATION IN TEMPERATURES. NO PRECIPITATION
IS EXPECTED DURING THE PERIOD.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Dec 8, 9:39 AM CST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
939 AM CST THU DEC 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 AM     SNOW             SE TULSA                36.13N 95.92W
12/08/2005  3.5 INCH         TULSA              OK   NWS EMPLOYEE

            75TH AND MINGO

0346 AM     SNOW             PRYOR                   36.31N 95.32W
12/08/2005  1.0 INCH         MAYES              OK   EMERGENCY MNGR

0700 AM     SNOW             FORT SMITH              35.39N 94.40W
12/08/2005  1.0 INCH         SEBASTIAN          AR   TRAINED SPOTTER

0700 AM     SNOW             MT GAYLER               35.75N 94.08W
12/08/2005  0.5 INCH         CRAWFORD           AR   PUBLIC

0845 AM     SNOW             NASHOBA                 34.48N 95.21W
12/08/2005  0.5 INCH         PUSHMATAHA         OK   PUBLIC

0845 AM     SNOW             2 E KIAMICHI            34.64N 95.14W
12/08/2005  0.5 INCH         PUSHMATAHA         OK   PUBLIC

0845 AM     SNOW             1 N ALBION              34.68N 95.10W
12/08/2005  0.5 INCH         PUSHMATAHA         OK   PUBLIC

0900 AM     SNOW             HARTFORD                35.02N 94.38W
12/08/2005  2.0 INCH         SEBASTIAN          AR   PUBLIC

0900 AM     SNOW             INOLA                   36.15N 95.51W
12/08/2005  0.5 INCH         ROGERS             OK   PUBLIC

0900 AM     SNOW             TALALA                  36.53N 95.70W
12/08/2005  2.0 INCH         ROGERS             OK   PUBLIC

0900 AM     SNOW             2 SE LOCUST GROVE       36.18N 95.14W
12/08/2005  0.8 INCH         MAYES              OK   PUBLIC

0900 AM     SNOW             ADAIR                   36.44N 95.27W
12/08/2005  1.0 INCH         MAYES              OK   PUBLIC

0900 AM     SNOW             JAY                     36.42N 94.80W
12/08/2005  0.8 INCH         DELAWARE           OK   PUBLIC

0900 AM     SNOW             PICHER                  36.99N 94.83W
12/08/2005  1.0 INCH         OTTAWA             OK   PUBLIC

0900 AM     SNOW             MIAMI                   36.87N 94.88W
12/08/2005  1.0 INCH         OTTAWA             OK   PUBLIC

0900 AM     SNOW             CENTRAILIA              36.80N 95.33W
12/08/2005  1.0 INCH         CRAIG              OK   PUBLIC

0900 AM     SNOW             WEST FORK               35.92N 94.19W
12/08/2005  0.0 INCH         WASHINGTON         AR   PUBLIC

0900 AM     SNOW             GREENWOOD               35.22N 94.26W
12/08/2005  1.5 INCH         SEBASTIAN          AR   PUBLIC

0900 AM     SNOW             WASHBURN                35.17N 94.09W
12/08/2005  2.0 INCH         SEBASTIAN          AR   PUBLIC

0900 AM     SNOW             ALMA                    35.48N 94.22W
12/08/2005  1.0 INCH         CRAWFORD           AR   PUBLIC

0900 AM     SNOW             MOUNTAINBURG            35.64N 94.17W
12/08/2005  2.0 INCH         CRAWFORD           AR   PUBLIC

0900 AM     SNOW             BIDVILLE                35.74N 93.98W
12/08/2005  1.0 INCH         CRAWFORD           AR   PUBLIC

0900 AM     SNOW             CHARLESTON              35.30N 94.04W
12/08/2005  1.5 INCH         FRANKLIN           AR   PUBLIC

0900 AM     SNOW             OZARK                   35.49N 93.83W
12/08/2005  1.5 INCH         FRANKLIN           AR   PUBLIC

0900 AM     SNOW             JETHRO                  35.61N 93.89W
12/08/2005  2.0 INCH         FRANKLIN           AR   PUBLIC

0900 AM     SNOW             SILOAM SPRINGS          36.19N 94.54W
12/08/2005  0.0 INCH         BENTON             AR   PUBLIC

0900 AM     SNOW             BENTONVILLE             36.37N 94.21W
12/08/2005  0.0 INCH         BENTON             AR   PUBLIC

0900 AM     SNOW             ROGERS                  36.33N 94.12W
12/08/2005  0.0 INCH         BENTON             AR   PUBLIC

0900 AM     SNOW             EUREKA SPRINGS          36.40N 93.74W
12/08/2005  0.5 INCH         CARROLL            AR   PUBLIC

0900 AM     SNOW             OAK GROVE               36.19N 94.19W
12/08/2005  0.0 INCH         WASHINGTON         AR   PUBLIC

0900 AM     SNOW             OSAGE                   36.18N 93.40W
12/08/2005  0.0 INCH         CARROLL            AR   PUBLIC

0900 AM     SNOW             HUNTSVILLE              36.09N 93.74W
12/08/2005  0.5 INCH         MADISON            AR   PUBLIC

0900 AM     SNOW             ST PAUL                 35.82N 93.77W
12/08/2005  0.0 INCH         MADISON            AR   PUBLIC

0900 AM     SNOW             BOSTON                  35.84N 93.60W
12/08/2005  0.5 INCH         MADISON            AR   PUBLIC

0900 AM     SNOW             SPRINGDALE              36.19N 94.13W
12/08/2005  0.0 INCH         WASHINGTON         AR   PUBLIC

0900 AM     SNOW             2 E CINCINNATI          36.04N 94.47W
12/08/2005  0.5 INCH         WASHINGTON         AR   PUBLIC

0900 AM     SNOW             OCTAVIA                 34.53N 94.70W
12/08/2005  1.0 INCH         LE FLORE           OK   PUBLIC

0900 AM     SNOW             HOWE                    34.95N 94.64W
12/08/2005  2.0 INCH         LE FLORE           OK   PUBLIC

0900 AM     SNOW             WHITESBORO              34.69N 94.89W
12/08/2005  1.0 INCH         LE FLORE           OK   PUBLIC

0900 AM     SNOW             10 ENE CANADIAN         35.23N 95.49W
12/08/2005  0.5 INCH         PITTSBURG          OK   PUBLIC

0900 AM     SNOW             CHECOTAH                35.47N 95.52W
12/08/2005  1.5 INCH         MCINTOSH           OK   PUBLIC

0900 AM     SNOW             7 N BEGGS               35.84N 96.07W
12/08/2005  1.0 INCH         OKMULGEE           OK   PUBLIC

0900 AM     SNOW             OKMULGEE                35.62N 95.96W
12/08/2005  0.5 INCH         OKMULGEE           OK   PUBLIC

0900 AM     SNOW             MANNFORD                36.13N 96.35W
12/08/2005  2.0 INCH         CREEK              OK   PUBLIC

0900 AM     SNOW             5 N WAGONER             36.03N 95.37W
12/08/2005  1.0 INCH         WAGONER            OK   PUBLIC

0900 AM     SNOW             LOST CITY               35.99N 95.14W
12/08/2005  1.5 INCH         CHEROKEE           OK   PUBLIC

0900 AM     SNOW             MUSKOGEE                35.75N 95.37W
12/08/2005  0.5 INCH         MUSKOGEE           OK   PUBLIC

0900 AM     SNOW             FORT GIBSON             35.80N 95.25W
12/08/2005  0.5 INCH         MUSKOGEE           OK   PUBLIC

0900 AM     SNOW             HASKELL                 35.82N 95.67W
12/08/2005  1.0 INCH         MUSKOGEE           OK   PUBLIC

0900 AM     SNOW             BOYNTON                 35.65N 95.66W
12/08/2005  0.5 INCH         MUSKOGEE           OK   PUBLIC

0900 AM     SNOW             WARNER                  35.49N 95.31W
12/08/2005  0.5 INCH         MUSKOGEE           OK   PUBLIC

0900 AM     SNOW             BRISTOW                 35.83N 96.39W
12/08/2005  2.0 INCH         CREEK              OK   PUBLIC

0900 AM     SNOW             TERLTON                 36.19N 96.49W
12/08/2005  2.5 INCH         PAWNEE             OK   PUBLIC

0900 AM     SNOW             WELTY                   35.62N 96.40W
12/08/2005  0.8 INCH         OKFUSKEE           OK   PUBLIC

0900 AM     SNOW             5 NE OKESA              36.76N 96.07W
12/08/2005  3.0 INCH         OSAGE              OK   PUBLIC

0900 AM     SNOW             COPAN                   36.90N 95.93W
12/08/2005  4.5 INCH         WASHINGTON         OK   PUBLIC

0900 AM     SNOW             FAYETTEVILLE            36.06N 94.16W
12/08/2005  0.0 INCH         WASHINGTON         AR   PUBLIC

0900 AM     SNOW             WANN                    36.92N 95.80W
12/08/2005  2.5 INCH         NOWATA             OK   PUBLIC

&&

JBM
Local storm report, Dec 8, 9:44 AM CST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
944 AM CST THU DEC 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     SNOW             HOMINY                  36.41N 96.39W
12/07/2005  4.5 INCH         OSAGE              OK   TRAINED SPOTTER

0943 PM     SNOW             BROKEN ARROW            36.05N 95.79W
12/07/2005  2.5 INCH         TULSA              OK   PUBLIC

            81ST AND 129TH

1149 PM     SNOW             OWASSO                  36.27N 95.85W
12/07/2005  3.5 INCH         TULSA              OK   NWS EMPLOYEE

1259 AM     SNOW             SE TULSA                36.13N 95.92W
12/08/2005  3.5 INCH         TULSA              OK   NWS EMPLOYEE

            75TH AND MINGO

0346 AM     SNOW             PRYOR                   36.31N 95.32W
12/08/2005  1.0 INCH         MAYES              OK   EMERGENCY MNGR

0700 AM     SNOW             FORT SMITH              35.39N 94.40W
12/08/2005  1.0 INCH         SEBASTIAN          AR   TRAINED SPOTTER

0700 AM     SNOW             MT GAYLER               35.75N 94.08W
12/08/2005  0.5 INCH         CRAWFORD           AR   PUBLIC

0845 AM     SNOW             NASHOBA                 34.48N 95.21W
12/08/2005  0.5 INCH         PUSHMATAHA         OK   PUBLIC

0845 AM     SNOW             2 E KIAMICHI            34.64N 95.14W
12/08/2005  0.5 INCH         PUSHMATAHA         OK   PUBLIC

0845 AM     SNOW             1 N ALBION              34.68N 95.10W
12/08/2005  0.5 INCH         PUSHMATAHA         OK   PUBLIC

0900 AM     SNOW             HARTFORD                35.02N 94.38W
12/08/2005  2.0 INCH         SEBASTIAN          AR   PUBLIC

0900 AM     SNOW             INOLA                   36.15N 95.51W
12/08/2005  0.5 INCH         ROGERS             OK   PUBLIC

0900 AM     SNOW             TALALA                  36.53N 95.70W
12/08/2005  2.0 INCH         ROGERS             OK   PUBLIC

0900 AM     SNOW             2 SE LOCUST GROVE       36.18N 95.14W
12/08/2005  0.8 INCH         MAYES              OK   PUBLIC

0900 AM     SNOW             ADAIR                   36.44N 95.27W
12/08/2005  1.0 INCH         MAYES              OK   PUBLIC

0900 AM     SNOW             JAY                     36.42N 94.80W
12/08/2005  0.8 INCH         DELAWARE           OK   PUBLIC

0900 AM     SNOW             PICHER                  36.99N 94.83W
12/08/2005  1.0 INCH         OTTAWA             OK   PUBLIC

0900 AM     SNOW             MIAMI                   36.87N 94.88W
12/08/2005  1.0 INCH         OTTAWA             OK   PUBLIC

0900 AM     SNOW             CENTRAILIA              36.80N 95.33W
12/08/2005  1.0 INCH         CRAIG              OK   PUBLIC

0900 AM     SNOW             WEST FORK               35.92N 94.19W
12/08/2005  0.0 INCH         WASHINGTON         AR   PUBLIC

0900 AM     SNOW             GREENWOOD               35.22N 94.26W
12/08/2005  1.5 INCH         SEBASTIAN          AR   PUBLIC

0900 AM     SNOW             WASHBURN                35.17N 94.09W
12/08/2005  2.0 INCH         SEBASTIAN          AR   PUBLIC

0900 AM     SNOW             ALMA                    35.48N 94.22W
12/08/2005  1.0 INCH         CRAWFORD           AR   PUBLIC

0900 AM     SNOW             MOUNTAINBURG            35.64N 94.17W
12/08/2005  2.0 INCH         CRAWFORD           AR   PUBLIC

0900 AM     SNOW             BIDVILLE                35.74N 93.98W
12/08/2005  1.0 INCH         CRAWFORD           AR   PUBLIC

0900 AM     SNOW             CHARLESTON              35.30N 94.04W
12/08/2005  1.5 INCH         FRANKLIN           AR   PUBLIC

0900 AM     SNOW             OZARK                   35.49N 93.83W
12/08/2005  1.5 INCH         FRANKLIN           AR   PUBLIC

0900 AM     SNOW             JETHRO                  35.61N 93.89W
12/08/2005  2.0 INCH         FRANKLIN           AR   PUBLIC

0900 AM     SNOW             SILOAM SPRINGS          36.19N 94.54W
12/08/2005  0.0 INCH         BENTON             AR   PUBLIC

0900 AM     SNOW             BENTONVILLE             36.37N 94.21W
12/08/2005  0.0 INCH         BENTON             AR   PUBLIC

0900 AM     SNOW             ROGERS                  36.33N 94.12W
12/08/2005  0.0 INCH         BENTON             AR   PUBLIC

0900 AM     SNOW             EUREKA SPRINGS          36.40N 93.74W
12/08/2005  0.5 INCH         CARROLL            AR   PUBLIC

0900 AM     SNOW             OAK GROVE               36.19N 94.19W
12/08/2005  0.0 INCH         WASHINGTON         AR   PUBLIC

0900 AM     SNOW             OSAGE                   36.18N 93.40W
12/08/2005  0.0 INCH         CARROLL            AR   PUBLIC

0900 AM     SNOW             HUNTSVILLE              36.09N 93.74W
12/08/2005  0.5 INCH         MADISON            AR   PUBLIC

0900 AM     SNOW             ST PAUL                 35.82N 93.77W
12/08/2005  0.0 INCH         MADISON            AR   PUBLIC

0900 AM     SNOW             BOSTON                  35.84N 93.60W
12/08/2005  0.5 INCH         MADISON            AR   PUBLIC

0900 AM     SNOW             SPRINGDALE              36.19N 94.13W
12/08/2005  0.0 INCH         WASHINGTON         AR   PUBLIC

0900 AM     SNOW             2 E CINCINNATI          36.04N 94.47W
12/08/2005  0.5 INCH         WASHINGTON         AR   PUBLIC

0900 AM     SNOW             OCTAVIA                 34.53N 94.70W
12/08/2005  1.0 INCH         LE FLORE           OK   PUBLIC

0900 AM     SNOW             HOWE                    34.95N 94.64W
12/08/2005  2.0 INCH         LE FLORE           OK   PUBLIC

0900 AM     SNOW             WHITESBORO              34.69N 94.89W
12/08/2005  1.0 INCH         LE FLORE           OK   PUBLIC

0900 AM     SNOW             10 ENE CANADIAN         35.23N 95.49W
12/08/2005  0.5 INCH         PITTSBURG          OK   PUBLIC

0900 AM     SNOW             CHECOTAH                35.47N 95.52W
12/08/2005  1.5 INCH         MCINTOSH           OK   PUBLIC

0900 AM     SNOW             7 N BEGGS               35.84N 96.07W
12/08/2005  1.0 INCH         OKMULGEE           OK   PUBLIC

0900 AM     SNOW             OKMULGEE                35.62N 95.96W
12/08/2005  0.5 INCH         OKMULGEE           OK   PUBLIC

0900 AM     SNOW             MANNFORD                36.13N 96.35W
12/08/2005  2.0 INCH         CREEK              OK   PUBLIC

0900 AM     SNOW             5 N WAGONER             36.03N 95.37W
12/08/2005  1.0 INCH         WAGONER            OK   PUBLIC

0900 AM     SNOW             LOST CITY               35.99N 95.14W
12/08/2005  1.5 INCH         CHEROKEE           OK   PUBLIC

0900 AM     SNOW             MUSKOGEE                35.75N 95.37W
12/08/2005  0.5 INCH         MUSKOGEE           OK   PUBLIC

0900 AM     SNOW             FORT GIBSON             35.80N 95.25W
12/08/2005  0.5 INCH         MUSKOGEE           OK   PUBLIC

0900 AM     SNOW             HASKELL                 35.82N 95.67W
12/08/2005  1.0 INCH         MUSKOGEE           OK   PUBLIC

0900 AM     SNOW             BOYNTON                 35.65N 95.66W
12/08/2005  0.5 INCH         MUSKOGEE           OK   PUBLIC

0900 AM     SNOW             WARNER                  35.49N 95.31W
12/08/2005  0.5 INCH         MUSKOGEE           OK   PUBLIC

0900 AM     SNOW             BRISTOW                 35.83N 96.39W
12/08/2005  2.0 INCH         CREEK              OK   PUBLIC

0900 AM     SNOW             TERLTON                 36.19N 96.49W
12/08/2005  2.5 INCH         PAWNEE             OK   PUBLIC

0900 AM     SNOW             WELTY                   35.62N 96.40W
12/08/2005  0.8 INCH         OKFUSKEE           OK   PUBLIC

0900 AM     SNOW             5 NE OKESA              36.76N 96.07W
12/08/2005  3.0 INCH         OSAGE              OK   PUBLIC

0900 AM     SNOW             COPAN                   36.90N 95.93W
12/08/2005  4.5 INCH         WASHINGTON         OK   PUBLIC

0900 AM     SNOW             FAYETTEVILLE            36.06N 94.16W
12/08/2005  0.0 INCH         WASHINGTON         AR   PUBLIC

0900 AM     SNOW             WANN                    36.92N 95.80W
12/08/2005  2.5 INCH         NOWATA             OK   PUBLIC

&&

JBM
Local storm report, Dec 8, 10:38 AM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1038 AM CST THU DEC 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             WELCH                   36.87N 95.10W
12/08/2005  2.5 INCH         CRAIG              OK   PUBLIC

0900 AM     SNOW             NOWATA                  36.70N 95.64W
12/08/2005  2.0 INCH         NOWATA             OK   PUBLIC

0900 AM     SNOW             LENAPAH                 36.85N 95.64W
12/08/2005  2.0 INCH         NOWATA             OK   PUBLIC

&&

JBM

Nearby

Freeze Warnings in Oklahoma, 2005Freeze Warnings in Arkansas, 2005Every freeze warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.